# SDR SIMA20140716002

- Difficulty date: July 16, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 32,626 hours, 29,383 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6522
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REAR FLASHLIGHT WILL NOT STAY SECURE IN HOLDER.  REPLACED AFT FLASHLIGHT ASSEMBLY IAW MM 33-50-16.  OPERATIONS CHECKED GOOD.
